Alert archive / Florida / River Flood Warnings in 2009

River Flood Warning 13, NWS Tallahassee, FL

March 28, 2009Walton County, Florida

NWS Tallahassee, FL issued this river flood warning at Mar 28, 2009, 10:26 PM CDT for Walton County, Florida. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 10:26 PM CDT (03:26 UTC)
Expired
Mar 30, 2009, 6:35 PM CDT
In force
44 hr
Issued by
NWS Tallahassee, FL
Flood severity
Moderate

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KTAE 290326
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 PM EDT SAT MAR 28 2009

...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN FLORIDA... 

  SHOAL RIVER NEAR MOSSY HEAD AFFECTING WALTON COUNTY
 ...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

...HEAVY INTENSE RAINFALL THIS MORNING WITH AMOUNTS RANGING NEAR 9 INCHES OVER A 
   THREE HOUR PERIOD FELL ACROSS THE UPPER SHOAL RIVER BASIN.  THE SHOAL RIVER
   AT MOSSY HEAD HAS RESPONDED WITH VERY SHARP RISES WHICH ARE EXPECTED TO PEAK
   THIS EVENING NEAR 21.9 FEET.

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC131-300326-
/O.NEW.KTAE.FL.W.0013.090329T0326Z-090330T1658Z/
/MHDF1.2.ER.090328T2001Z.090329T0515Z.090330T1058Z.UU/
1126 PM EDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHOAL RIVER NEAR MOSSY HEAD.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM SATURDAY THE STAGE WAS 19.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THHE RIVER IS EXPECTED TO CREST 21.9 FEET AT 10PM CDT THIS EVENING.
* FLOOD STAGE IS 14.0 FEET. 




&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SUN    MON  



SHOAL RIVER
  MOSSY HEAD    14  19.6 SAT 08 PM   19.0   13.9

$$
1 follow-up statement
000 
WGUS82 KTAE 291913
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SUN MAR 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SHOAL RIVER NEAR MOSSY HEAD AFFECTING WALTON COUNTY 
 ...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC131-301913-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-090330T2335Z/
/MHDF1.2.ER.090328T2001Z.090329T0700Z.090330T1735Z.UU/
313 PM EDT SUN MAR 29 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR MOSSY HEAD.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 19.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  EARLY AFTERNOON.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI



SHOAL RIVER
  MOSSY HEAD    14  19.5 SUN 12 PM   15.0      M      M      M      M

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 10:45 AM CDT, 11 hours 41 minutes earlier.

Area forecast discussion, Mar 28, 10:45 AM CDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...

REAL BUSY SO JUST A BRIEF UPDATE...

JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).

OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.

WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
     GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

     COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
     MIDNIGHT EDT TONIGHT.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

BLOCK
Hazardous weather outlook, Mar 28, 3:53 AM CDT, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 AM EDT SAT MAR 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS
EVENING...

...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA
PANHANDLE...

...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL
PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY
RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG
BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG
BEND AND GEORGIA DURING THE AFTERNOON AND EVENING.

PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF
RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA
RIVERS AND STREAMS.

THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO
HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER
THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE
POSSIBLE THROUGH EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL
STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT
WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE
THUNDERSTORMS WATCHES ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Mar 28, 4:56 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
556 PM EDT SAT MAR 28 2009

FLZ017-018-282300-
JEFFERSON-LEON-
556 PM EDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON AND LEON
COUNTIES IN NORTH FLORIDA...

* UNTIL 700 PM EDT

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TALLAHASSEE...MOVING
NORTHEAST AT 55 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Mar 28, 5:00 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     DOWNBURST        MOULTRIE                31.18N 83.79W
03/28/2009                   COLQUITT           GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN COUNTY WIDE

&&

DUGGAN
Special weather statement, Mar 28, 5:41 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EDT SAT MAR 28 2009

GAZ130-131-282330-
BEN HILL-IRWIN-
641 PM EDT SAT MAR 28 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 730 PM EDT

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
TIFTON TO 10 MILES EAST OF TIFTON TO ALAPAHA...MOVING NORTHEAST AT
45 MPH.

THESE STORMS WILL BE NEAR...
  MYSTIC BY 650 PM EDT.
  OCILLA BY 655 PM EDT.
  FITZGERALD BY 700 PM EDT.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS WHICH CAN
DOWN TREES AND KNOCK OVER ANY UNSECURED OUTDOOR OBJECTS.

THESE STORM ARE PRODUCING TORRENTIAL DOWNPOURS...OVER ALREADY
SATURATED SOILS...WHICH MAY RESULT IN LOCALIZED FLOODING OF
STREETS AND LOW LYING AREAS. THESE STORMS ARE ALSO PRODUCING
FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Mar 28, 7:10 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
810 PM EDT SAT MAR 28 2009

FLZ034-290100-
DIXIE-
810 PM EDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY
IN THE FLORIDA BIG BEND...

* UNTIL 900 PM EDT

AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER DIXIE COUNTY AND OVER THE
ADJACENT COASTAL WATERS...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN DIXIE COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS WHICH CAN
DOWN TREES AND KNOCK OVER UNSECURED OUTDOOR OBJECTS.

THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Local storm report, Mar 28, 10:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     DOWNBURST        HARTFORD                31.10N 85.70W
03/28/2009                   GENEVA             AL   PUBLIC

            BARN DISTROYED, WINDOW BLOWN OUT IN THE HOUSE AND A LARGE
            TREE SNAPED OFF AT THE BASE

0654 AM     HAIL             SAMSON                  31.11N 86.05W
03/28/2009  M1.00 INCH       GENEVA             AL   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED IN SAMSON BY THE ALABAMA STATE
            PATROL. REPORTED RELAYED BY BIRMINGHAM WEATHER.

0709 AM     HAIL             3 W ENTERPRISE          31.31N 85.90W
03/28/2009  M0.88 INCH       COFFEE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS NICKEL SIZE HAIL IN THE AREA
            BETWEEN COUNTY ROAD 625 AND BOLL WEEVIL CIRCLE ON THE
            WEST SIDE OF ENTERPRISE. HAIL DURATION IN THE AREA WAS
            APPROXIMATELY 20 MINUTES.

0830 AM     TSTM WND GST     DALEVILLE               31.31N 85.71W
03/28/2009  E0.00 MPH        DALE               AL   PUBLIC

            NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
            LOCALIZED STREET FLOODING.

0843 AM     TSTM WND DMG     3 NNW DOWNTOWN DOTHAN   31.26N 85.41W
03/28/2009                   HOUSTON            AL   BROADCAST MEDIA

            TREES DOWN AT WESTGATE PARKWAY AND BRIAR CLIFF ROAD.
            TREES ALSO REPORTED DOWN ON BUENA VISTA ROAD.

0900 AM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   EMERGENCY MNGR

            EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
            INSIDE...APARTMENT BUILDINGS EVACUATED.

0920 AM     FLASH FLOOD      GENEVA                  31.04N 85.88W
03/28/2009                   GENEVA             AL   PUBLIC

            KNEE DEEP WATER REPORTED IN GENEVA AT NORTH MERRITT
            STREET AND HART STREET.

0930 AM     TSTM WND DMG     SHELLMAN                31.76N 84.62W
03/28/2009                   RANDOLPH           GA   LAW ENFORCEMENT

            TREES DOWN NEAR SHELLMAN AT HWY 82

0958 AM     TSTM WND DMG     PARROTT                 31.89N 84.51W
03/28/2009                   TERRELL            GA   LAW ENFORCEMENT

            TREE REPORTED DOWN IN PARROT.

1025 AM     TSTM WND GST     4 SE DAWSON             31.73N 84.40W
03/28/2009  E0.00 MPH        TERRELL            GA   TRAINED SPOTTER

            TREES DOWN NEAR CALLIS AND SASSER ROADS.

1037 AM     TSTM WND GST     ENTERPRISE              31.12N 84.83W
03/28/2009  E0.00 MPH        MILLER             GA   EMERGENCY MNGR

            HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
            ROAD.

0100 PM     TORNADO          DOERUN                  31.32N 83.92W
03/28/2009                   COLQUITT           GA   TRAINED SPOTTER

            TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF

0108 PM     HAIL             SYLVESTER               31.53N 83.84W
03/28/2009  E1.00 INCH       WORTH              GA   EMERGENCY MNGR

            QUARTER SIZE HAIL

0115 PM     HAIL             1 E SYLVESTER           31.53N 83.82W
03/28/2009  E0.88 INCH       WORTH              GA   AMATEUR RADIO

            POLAND AND SUMNER 1 MILES EAST OF DOWNTOWN SYLVESTER
            NICKLE SIZE HAIL.

0125 PM     FLASH FLOOD      ALBANY                  31.58N 84.18W
03/28/2009                   DOUGHERTY          GA   AMATEUR RADIO

            MARILYN AND 1ST STREET OVER THE ROADS

0134 PM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   TRAINED SPOTTER

            URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
            MANY ROADS IMPASSIBLE

0134 PM     HAIL             CHULA                   31.55N 83.55W
03/28/2009  E0.88 INCH       TIFT               GA   EMERGENCY MNGR

            PENNY AND NICKEL SIZED HAIL

0153 PM     FLOOD            2 N ALBANY              31.61N 84.18W
03/28/2009                   DOUGHERTY          GA   PUBLIC

            LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS

0204 PM     FLASH FLOOD      SYLVESTER               31.53N 83.84W
03/28/2009                   WORTH              GA   AMATEUR RADIO

            SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
            ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.

0205 PM     DOWNBURST        MARIANNA                30.77N 85.24W
03/28/2009                   JACKSON            FL   COUNTY OFFICIAL

            NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
            OUTAGES

0228 PM     DOWNBURST        7 NW BAINBRIDGE         30.98N 84.66W
03/28/2009                   DECATUR            GA   PUBLIC

            ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD

0228 PM     DOWNBURST        MARIANNA                30.77N 85.24W
03/28/2009                   JACKSON            FL   PUBLIC

            JEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED
            OFF ROOF OF VERY LARGE WAREHOUSE.

0437 PM     DOWNBURST        FITZGERALD              31.71N 83.25W
03/28/2009                   BEN HILL           GA   EMERGENCY MNGR

            2 TREES DOWN AND POWER LINES DOWN

0515 PM     DOWNBURST        MOULTRIE                31.18N 83.79W
03/28/2009                   COLQUITT           GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN COUNTY WIDE

&&

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:44 PM CDTAreal Flood WarningTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 3 more14 hr
Mar 29, 3:21 AM CDTRed Flag WarningTAEGadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more15 hr
Mar 29, 2:25 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr

Nearby

River Flood Warnings in Florida, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.